MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.2994-23

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2024

Anaphylaxis and Severe Disseminated Intravascular Coagulation Due to Remdesivir.

Fukushima Noriyasu, Kamachi Kazuharu, Sato Tomonori, Ishii Keitaro, Tomimasu Rika, Miyahara Masaharu

Клинический случайСтатьяПеревод в очереди

Аннотация

A 69-year-old woman suffering with multiple myeloma developed coronavirus disease 2019 (COVID-19). Shortly after administration of remdesivir, she presented with symptoms of facial flushing, wheezing, and hypoxemia. Subsequently, thrombocytopenia and hypofibrinogenemia rapidly manifested, leading to a diagnosis of enhanced fibrinolytic-type disseminated intravascular coagulopathy (DIC). This clinical presentation was considered an immediate hypersensitivity reaction with associated coagulation abnormalities induced by remdesivir. Although remdesivir is generally considered safe and efficacious in the treatment of COVID-19, physicians should remain vigilant regarding the potential for severe adverse events associated with this medication.

Для цитирования: Fukushima Noriyasu, Kamachi Kazuharu, Sato Tomonori, Ishii Keitaro, Tomimasu Rika, Miyahara Masaharu. Anaphylaxis and Severe Disseminated Intravascular Coagulation Due to Remdesivir.. Internal medicine (Tokyo, Japan). 2024. DOI: 10.2169/internalmedicine.2994-23.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.